RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sebel'din, Anatolii Mikhailovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:503
Abstract pages:4539
Full texts:1719
References:640
E-mail: , , ,

http://www.mathnet.ru/eng/person18457
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/331315

Publications in Math-Net.Ru
2020
1. T. A. Pushkova, A. M. Sebel'din, “On the Question of Definability of Homogeneously Decomposable Torsion-Free Abelian Groups by Their Homomorphism Groups and Endomorphism Rings”, Mat. Zametki, 108:1 (2020),  130–136  mathnet; Math. Notes, 108:1 (2020), 117–122  isi  scopus
2019
2. A. A. Agafonov, N. F. Kamara, A. M. Sebeldin, D. A. Sebeldin, S. L. Fofana, “Malt groups of Abelian groups”, Fundam. Prikl. Mat., 22:5 (2019),  11–15  mathnet
3. T. A. Pushkova, A. M. Sebel'din, “Definability of Completely Decomposable Torsion-Free Abelian Groups by Endomorphism Semigroups and Homomorphism Groups”, Mat. Zametki, 105:3 (2019),  421–427  mathnet  elib; Math. Notes, 105:3 (2019), 398–403  isi  scopus
2017
4. T. A. Pushkova, A. M. Sebel'din, “On the Definability of Completely Decomposable Torsion-Free Abelian Groups by Endomorphism Rings and Some Groups of Homomorphisms”, Mat. Zametki, 101:4 (2017),  576–581  mathnet  mathscinet  elib; Math. Notes, 101:4 (2017), 688–692  isi  scopus
2015
5. V. A. Shary, A. M. Sebeldin, B. Mansare, “On the problem on slow entrance of a flat piston in compressed liquid”, Fundam. Prikl. Mat., 20:5 (2015),  235–242  mathnet  mathscinet; J. Math. Sci., 230:3 (2018), 507–512
6. A. A. Agafonov, A. M. Sebeldin, “Determination of Abelian groups by their multiplication groups”, Fundam. Prikl. Mat., 20:5 (2015),  11–16  mathnet  mathscinet; J. Math. Sci., 230:3 (2018), 360–363
2012
7. E. N. Kurmanova, A. M. Sebeldin, “Determination of the direct sums of rational groups by $H$-representations of the endomorphism rings up to equality”, Fundam. Prikl. Mat., 17:8 (2012),  95–103  mathnet; J. Math. Sci., 197:5 (2014), 649–654  scopus
8. A. A. Agafonov, A. M. Sebeldin, “An Abelian group as a direct summand of the multiplication group”, Fundam. Prikl. Mat., 17:8 (2012),  9–12  mathnet; J. Math. Sci., 197:5 (2014), 587–589  scopus
9. V. K. Vildanov, A. M. Sebel'din, “The Question of the Definability of Abelian Groups by the Centers of Their Endomorphism Rings”, Mat. Zametki, 92:1 (2012),  44–48  mathnet  mathscinet  zmath  elib; Math. Notes, 92:1 (2012), 39–42  isi  elib  scopus
2010
10. A. N. Koryukin, A. M. Sebeldin, A. L. Sylla, “Rings with the greatest common divisor”, Fundam. Prikl. Mat., 16:7 (2010),  69–74  mathnet  mathscinet; J. Math. Sci., 183:3 (2012), 319–322  scopus
2008
11. A. M. Sebel'din, D. S. Chistyakov, “Definability of Abelian Groups by the Center of their Endomorphism Ring”, Mat. Zametki, 84:6 (2008),  952–954  mathnet  mathscinet; Math. Notes, 84:6 (2008), 883–886  isi  scopus
12. A. M. Sebel'din, A. E. Smorkalova, “Definability of Abelian Groups by Homomorphism Groups and Endomorphism Semigroups”, Mat. Zametki, 84:4 (2008),  595–601  mathnet  mathscinet  zmath; Math. Notes, 84:4 (2008), 555–560  isi  scopus
2007
13. A. M. Sebel'din, A. L. Sylla, “Representations of the first degree of Abelian groups”, Fundam. Prikl. Mat., 13:3 (2007),  185–191  mathnet  mathscinet  zmath; J. Math. Sci., 154:3 (2008), 405–410  scopus
2006
14. E. N. Kurmanova, A. M. Sebel'din, “Necessary and sufficient conditions for the $\operatorname{Hom}$-divisibility of rational groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 8,  38–41  mathnet  mathscinet; Russian Math. (Iz. VUZ), 50:8 (2006), 34–37
15. E. M. Kolenova, A. M. Sebel'din, “When is an Abelian group isomorphic to its endomorphism group?”, Mat. Zametki, 80:4 (2006),  536–545  mathnet  mathscinet  zmath  elib; Math. Notes, 80:4 (2006), 509–517  isi  scopus
2003
16. T. A. Beregovaya, A. M. Sebel'din, “Definability of Completely Decomposable Torsion-Free Abelian Groups by Groups of Homomorphisms”, Mat. Zametki, 73:5 (2003),  643–648  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 605–610  isi  scopus
2000
17. E. B. Malyshev, A. M. Sebel'din, “About isomorphism $G\otimes A\cong G$ for vectorial groups”, Fundam. Prikl. Mat., 6:1 (2000),  287–292  mathnet  mathscinet  zmath
1998
18. A. M. Sebel'din, “Summability of the ring of endomorphisms of vector groups”, Algebra Logika, 37:1 (1998),  88–100  mathnet  mathscinet
1995
19. A. M. Sebel'din, “Definability of separable torsion-free abelian groups by endomorphism semigroups”, Algebra Logika, 34:5 (1995),  523–530  mathnet  mathscinet
20. A. M. Sebel'din, N. Yu. Antonova, “On the isomorphism of the group of homomorphisms of two torsion-free abelian groups for one of these groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 2,  53–59  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:2 (1995), 50–56
21. S. Ya. Grinshpon, A. M. Sebel'din, “Determinability of periodic Abelian groups by their endomorphism groups”, Mat. Zametki, 57:5 (1995),  663–669  mathnet  mathscinet  zmath; Math. Notes, 57:5 (1995), 457–462  isi
22. A. M. Sebel'din, “Abelian groups of certain classes with isomorphic endomorphism rings”, Uspekhi Mat. Nauk, 50:1(301) (1995),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:1 (1995), 208–210  isi
1994
23. A. M. Sebel'din, “Definability of vector groups by endomorphism semigroups”, Algebra Logika, 33:4 (1994),  422–428  mathnet  mathscinet
24. A. M. Sebel'din, “Abelian groups with isomorphic endomorphic semigroups”, Uspekhi Mat. Nauk, 49:6(300) (1994),  211–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:6 (1994), 212–213  isi
1975
25. A. M. Sebel'din, “Sums of automorphisms of completely decomposable torsion-free abelian groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 2,  85–92  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:2 (1975), 68–72
1973
26. A. M. Sebel'din, “Groups of homomorphisms of completely decomposable torsion-free abelian groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 7,  77–84  mathnet  mathscinet  zmath
27. A. M. Sebel'din, “Complete direct sums of Abelian torsion-free groups of rank 1 with isomorphic groups or rings of endomorphisms. I”, Mat. Zametki, 14:6 (1973),  867–878  mathnet  mathscinet  zmath; Math. Notes, 14:6 (1973), 1057–1063
1972
28. A. M. Sebel'din, “Isomorphism conditions for completely decomposable torsion-free abelian groups with isomorphic rings of endomorphisms”, Mat. Zametki, 11:4 (1972),  403–408  mathnet  mathscinet  zmath; Math. Notes, 11:4 (1972), 248–250

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020